... friend has given me suboxone 8mg and im not sure if the withdrawls will be worse from tappering off of the subs or just stopping the oxys at once. Please help
First, if you are going to take the suboxone do not do so until 24 hours after your last oxy. Secondly, if you are going to take the Suboxone you need to follow an induction schedule such as found at this site:
Third, a few suboxone are not going to be enough to get you through the withdrawal stage. You need to be on the Suboxone for several months and then will have to taper off it to avoid withdrawals.
The Thomas recipe will help you if you decide to go cold turkey from the oxy. The withdrawals will last a week or so and then you'll begin to feel better. It will not last forever though will be rough the first few days.
The choice is yours. Just wanted to share what I know.
Dear Rachel, I second all that Laurie said. If you are serious about recovery, please get a suboxone dr and an addiction therapist of you have an extremely high chance or relapse when you run out of suboxone. It is not w magic pill, it is a tool in the recovery process but you will need more than one tool to completely recover. Bestof luck, pattishan
Hi and welcome to the site. I can understand wanting to be off of pain meds. May I ask what you used them for? If you were prescribed them and will be facing pain after you quit taking the med, what is your plan? Were you prescribed the medication?
Not trying to get into your business, just need a bit more info to understand your position.
Best to you,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 1 answer
Posted 29 May 2011 • 3 answers
Posted 9 May 2012 • 2 answers
Posted 28 May 2012 • 8 answers
Posted 27 Apr 2013 • 1 answer